Certain boundary value problems for hyperbolic equations and equations of mixed type
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 44-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a1,
author = {A. M. Nakhushev},
title = {Certain boundary value problems for hyperbolic equations and equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {44--59},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a1/}
}
A. M. Nakhushev. Certain boundary value problems for hyperbolic equations and equations of mixed type. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 44-59. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a1/